# SDR QXEA2011072800613

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 136
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIVETS FOUND AT FS 136 BETWEEN STR 30 & 32 LT.  REMOVED RIVETS IAW SRM 51-42-05-02-01.  BLENDED OUT CORROSION, TOLERANCE .038.  ORIGINAL THICKNESS .040". .002" MATERIAL REMOVED IAW SRM 53-23-15-00-01.  ALL WORK ACCEPTABLE IAW RD 8/4-53-2344. TREATED IAW SRM 51-21-10-02-01.  INSTALLED RIVETS IAW SRM 51-42-05-02-01. PRIMED AND PAINTED RIVETS IAW RD 8/4-53-2344.
